American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Scanlon. Counting special points: Logic, diophantine geometry, and transcendence theory. Bull. Amer. Math. Soc. 49 (2012) 51-71. MR 2869007.
Abstract, references, and article information   
View Article: PDF

[3] Nicholas M. Katz. Lang-Trotter revisited. Bull. Amer. Math. Soc. 46 (2009) 413-457. MR 2507277.
Abstract, references, and article information   
View Article: PDF

[4] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information   
View Article: PDF

[5] W. Duke. Continued fractions and modular functions. Bull. Amer. Math. Soc. 42 (2005) 137-162. MR 2133308.
Abstract, references, and article information   
View Article: PDF

[6] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[7] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[8] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information   
View Article: PDF

[9] Nicholas M. Katz and Peter Sarnak. Zeroes of zeta functions and symmetry. Bull. Amer. Math. Soc. 36 (1999) 1-26. MR 1640151.
Abstract, references, and article information   
View Article: PDF

[10] K. Rubin and A. Silverberg. Erratum: ``A report on Wiles' Cambridge lectures'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ {\bf 31} (1994), no.\ 1, 15--38; MR1256978 (94k:11062)] by K. Rubin and A. Silverberg . Bull. Amer. Math. Soc. 32 (1995) MR 1300061.
Abstract, references, and article information   
View Article: PDF

[11] Kenneth A. Ribet. Galois representations and modular forms . Bull. Amer. Math. Soc. 32 (1995) 375-402. MR 1322785.
Abstract, references, and article information   
View Article: PDF

[12] K. Rubin and A. Silverberg. A report on Wiles' Cambridge lectures . Bull. Amer. Math. Soc. 31 (1994) 15-38. MR 1256978.
Abstract, references, and article information   
View Article: PDF

[13] B. Mazur. On the passage from local to global in number theory . Bull. Amer. Math. Soc. 29 (1993) 14-50. MR 1202293.
Abstract, references, and article information   
View Article: PDF

[14] J. S. Milne. The conjecture of Langlands and Rapoport for Siegel modular varieties. Bull. Amer. Math. Soc. 24 (1991) 335-341. MR 1071030.
Abstract, references, and article information   
View Article: PDF

[15] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information   
View Article: PDF

[16] S. Kamienny. Torsion points on elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 371-373. MR 1058689.
Abstract, references, and article information   
View Article: PDF

[17] Armand Brumer and Oisín McGuinness. The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 375-382. MR 1044170.
Abstract, references, and article information   
View Article: PDF

[18] Serge Lang. Old and new conjectured diophantine inequalities. Bull. Amer. Math. Soc. 23 (1990) 37-75. MR 1005184.
Abstract, references, and article information   
View Article: PDF

[19] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves. Bull. Amer. Math. Soc. 21 (1989) 89-93. MR 983456.
Abstract, references, and article information   
View Article: PDF

[20] Barry Mazur. Arithmetic on curves. Bull. Amer. Math. Soc. 14 (1986) 207-259. MR 828821.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1